A member asked:

Bled for a week and a half with mirena (levonorgestrel) and 3 days no bleeding and now light bleeding/spotting since monday, is this normal after having a period?

A doctor has provided 1 answer
Dr. Claudette Anderson answered

Specializes in Gynecology

It could happen: If you recently had Mirena (levonorgestrel) inserted this could be the case.If you have had the Mirena (levonorgestrel) for over 6 months and have not had it checked ,make an appt.to have it checked for possible displacement

Answered 11/7/2014

3.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...